Oliver E. Glenn
|Alma mater||University of Pennsylvania|
|Institutions||University of Pennsylvania|
|Doctoral advisor||George Hervey Hallett|
|Doctoral students||Lowell Reed|
He received the degrees of A.B. in 1902 and A.M. in 1903 from Indiana University and the Ph.D. degree from the University of Pennsylvania in 1905. He married Alice Thomas Kinnard on Aug. 18, 1903, and they had two sons, William James and Robert Culbertson. Glenn began his career instructing mathematics at Indiana University in 1902 and subsequently taught at Drury College (Springfield, Mo.). He joined the faculty of the University of Pennsylvania in 1906 where he became a full professor in 1914 and retired in 1930.
- University of Pennsylvania Bulletin
- "Glenn, Oliver Edmunds". Indiana authors and their books 1917–1966, Indiana University, indiana.edu.
- Glenn, Oliver E. "A Note on the Abundance of Differential Combinants in a Fundamental System." Proceedings of the National Academy of Sciences 11, no. 6 (1925): 281–284.
- Glenn, O. E. "The complex realm modulo n, an arbitrary integer." In Atti del Congresso Internazionale dei Matematici: Bologna del 3 al 10 de settembre di 1928, vol. 2, pp. 43–50. 1929.
- Richardson, R. G. D. (1932). "International Congress of Mathematicians, Zurich, 1932". Bull. Amer. Math. Soc. 38 (11): 769–774. doi:10.1090/S0002-9904-1932-05491-X. O. E. Glenn's talk has the title "The mechanics of the stability of a central orbit." (See p. 771.)
- Glenn, Oliver E. "The mechanics of the stability of a central orbit." Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 2, no. 3 (1933): 297–308.
- Glenn, Oliver E. (1915), A Treatise on the Theory of Invariants, Ginn and company, ISBN 978-1-4297-0030-6
- Glenn, Oliver E. (1915), "Modular invariant processes", Bulletin of the American Mathematical Society, 21 (4): 167–173, doi:10.1090/S0002-9904-1915-02589-9
- Glenn, Oliver E. (1919), "Covariants of Binary Modular Groups", Proceedings of the National Academy of Sciences, 5 (4): 107–110, doi:10.1073/pnas.5.4.107, PMC 1091545, PMID 16576354
- Glenn, Oliver E. (1928), "Complete Systems of Differential Invariants", Proceedings of the London Mathematical Society, 2 (1): 72–80, doi:10.1112/plms/s2-27.1.72
- Glenn, Oliver E. (1955), "Mathematics and Autobiography", Mathematics Magazine, Mathematical Association of America, 28 (5): 299–302, doi:10.2307/3029424, ISSN 0025-570X, JSTOR 3029424
- Oliver Edmunds Glenn at the Mathematics Genealogy Project